WEAK ERROR FOR CONTINUOUS TIME MARKOV CHAINS RELATED TO FRACTIONAL IN TIME P(I)DES

Abstract : We provide sharp error bounds for the difference between the transition densities of some multidimensional Continuous Time Markov Chains (CTMC) and the fundamental solutions of some fractional in time Partial (Integro) Differential Equations (P(I)DEs). Namely, we consider equations involving a time fractional derivative of Caputo type and a spatial operator corresponding to the generator of a non degenerate Brownian or stable driven Stochastic Differential Equation (SDE).
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01147962
Contributor : Stephane Menozzi <>
Submitted on : Thursday, May 21, 2015 - 5:35:26 PM
Last modification on : Friday, July 20, 2018 - 11:13:08 AM
Long-term archiving on : Monday, September 14, 2015 - 5:55:59 PM

Files

VERSION_DEF_MODIF_280415.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01147962, version 1

Citation

M Kelbert, V Konakov, S Menozzi. WEAK ERROR FOR CONTINUOUS TIME MARKOV CHAINS RELATED TO FRACTIONAL IN TIME P(I)DES. Stochastic Processes and their Applications, Elsevier, 2016, 126 (4), pp.1145-1183. ⟨hal-01147962⟩

Share

Metrics

Record views

338

Files downloads

205